寇春海教授

  

  

寇春海,1963年6月出生。应用数学学科教授。中国数学会理事,上海非线性科学研究会会员。长期从事常微分方程、泛函微分方程、脉冲微分方程、分数阶微分方程理论及其应用研究,在微分方程基本理论、边值问题、振动性、稳定性以及非线性系统镇定设计等方面,取得一系列研究成果,已发表学术论文50余篇。


研究方向:

1、微分方程与动力系统

2、分数阶微分方程理论及其应用

3、非线性系统稳定性分析

荣誉及获奖情况:

曾荣获山西省科技进步一等奖、上海交通大学优秀博士后、天祥奖等。

近几年承担的科研项目情况:

主持和参加完成上海市自然科学基金项目、国家自然科学基金面上项目、教育部重点研究项目等多项。  

近几年发表的论著情况:

论文:

[1] F.Ge,C. kou. Stability analysis by Krasnoselskii’s fixed point theorem for nonlinear fractional differential equations.Applied Mathematics and Computation,257 (2015), 308-316

[2] R. Liu,C. Kou, X. Xie. Multiple positive solutions of boundary value problems for fractional order integro-differential equations in a Banach space.Boundary Value Problems, 2013:79

[3] R. Liu,C. Kou, X. Xie.Existence Results for a Coupled System of Nonlinear Fractional Boundary Value Problems at Resonance.Mathematical problems in engineering,2013, Article ID 267386

[4] Y. Yan,C. Kou. Stability analysis for a fractional differential model of HIV infection of CD4 T-cells with time delay.Mathematics and Computers in Simulation82 (2012) 1572–1585

[5] C. Kou, H. Zhou, C. Li.Existence and continuation theorems of Riemann-Liouville type fractional differential equations. International Journal of Bifurcation and Chaos, Vol. 22, No. 4 (2012).

[6] H. Zhou, C. Kou, F. Xie. Existence of solutions for fractional differential equations with multi-point boundary conditions at resonance on a half-line,Electronic Journal of Qualitative Theory of Differential Equations, 2011, No. 27, 1-16;

[7]C. Kou, H. Zhou, Y. Yan. Existence of solutions of initial value problems for nonlinear fractional differential equations on the half-axis.Nonlinear Analysis74 (2011), 5975–5986

[8] H. Zhou, C. Kou, W. Song. Some results for nonlinear (n+1)-term fractional integrodifferential inclusions with multipoint boundary conditions.ISRN Mathematical Analysis, Vol. 2011, Article ID 436045, 20 pages

[9]C. Kou, J. Liu, Y. Yan. Existence and uniqueness of solutions for the Cauchy-type problems of fractional differential equations.Discrete Dynamics in Nature and Society, Vol. 2010, Article ID 142175, 15 pages

[10]C. Kou, S. Zhang. Stability in terms of two measures for delay differential systems,Applied Mathematics and Mechanics, 200223 (3), 311-320SCIEI, SCI IDS Number: 556FJ

[11]C. KouS. ZhangY. Duan. Variational Lyapunov method and stability analysis for impulsive delay differential equations,Computers & Mathematics with Applications , 46(2003), 1761- 1777. (SCIEI, EI检索号No 03517786106, SCI IDS Number: 750UM).

[12]C. Kou, S. Zhang, S. Wu. Stability Analysis in terms of two Measures for Impulsive Differential Equations,Journal of London Mathematical Society, (2) 66 (2002).142-152. ( SCI IDS Number: 594PA).

国际交流与合作: 

20079月至20089月 法国国家信息与自动化研究所(INRIA)、波尔多第一、第二大学,访问学者  

其他信息:

讲授课程:本科生: 数学分析 常微分方程 复变函数 高等数学 数学分析专题

         研究生: 微分方程现代理论泛函微分方程动力系统 非线性系统稳定性理论分数阶微分方程

已培养和指导硕士研究生 20名 博士研究生 6

联系电话:021-67792089-541                                    EMAIL:kouchunhai@dhu.edu.cn